# SDR ASAA2013120796661

- Difficulty date: December 7, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 22,614 hours, 6,958 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP FWD CABIN LIGHT ON RECALL, WOULD NOT RESET IAW QRH.  ACFT GROUNDED. PERFORMED BITE TEST ON BOTH TEMP CONTROLLERS, ZONE TEMP CONTROLLER NR 1 SHOWED CONTROLLER FAULT STANDBY PACK RESET CONTROLLER FAULT CLEARED, RETESTED CONTROLLER, NO FAULTS NOTED.
